# SDR CALA9800553

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LT WING UPPER TRAILING EDGE PANEL SUPPORT T-ANGLE.  THE CRACK WAS LOCATED AT INBOARD AFT END, OUTBOARD OF NR 1 FLAP JACKSCREW.  THE T-ANGLE WAS REMOVED AND A NEW T-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-2.
